# SDR 9725089906

- Difficulty date: December 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N956N
- Make and model: Doug DC-9-31
- Aircraft serial: 47252
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Bs 277
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L-CHECK, FOUND CRACK IN CENTER LINE FLOOR SUPPORT AT FS 277.  REPAIRED PER EA 99-153471.
